Open Access
Translator Disclaimer
April 2016 Entire functions sharing one finite value with their derivatives in some angular domains
Xiao-Min Li, Xue-Feng Liu, Hong-Xun Yi
Proc. Japan Acad. Ser. A Math. Sci. 92(4): 41-46 (April 2016). DOI: 10.3792/pjaa.92.41

Abstract

We study the uniqueness question of transcendental entire functions sharing one finite nonzero value with their derivatives in some angular domains instead of the whole complex plane. The results in the present paper improve and extend the corresponding results from Chang-Fang~[2] and extend Theorem 3 from Zheng~[15]. An example is provided to show that the results in this paper, in a sense, are best possible.

Citation

Download Citation

Xiao-Min Li. Xue-Feng Liu. Hong-Xun Yi. "Entire functions sharing one finite value with their derivatives in some angular domains." Proc. Japan Acad. Ser. A Math. Sci. 92 (4) 41 - 46, April 2016. https://doi.org/10.3792/pjaa.92.41

Information

Published: April 2016
First available in Project Euclid: 1 April 2016

zbMATH: 1369.30030
MathSciNet: MR3482749
Digital Object Identifier: 10.3792/pjaa.92.41

Subjects:
Primary: 30D35
Secondary: 30D30

Keywords: entire functions , Nevanlinna theory on an angular domain , Shared Values , Uniqueness theorems

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.92 • No. 4 • April 2016
Back to Top